# SDR SWIA200616638

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 16,247 hours, 21,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED EXIT ROW SIGNS AT KNEE LEVEL IN ROW 6 BOTH LEFT AND RIGHT SIDES ARE BROKEN.   REPLACED BOTH VERTICAL EXIT SIGNS ON OVERWING EXITS.  OPERATIONAL CHECK GOOD.
